# SDR MASA200600301

- Difficulty date: February 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 22,976 hours, 22,158 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Stuck
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7050 EGE - AILERON TRIM STUCK IN FULL LT POSITION.  MAINTENANCE COULD NOT DUPLICATE.  OPS CHECKED GOOD.
